# SDR AWXA960329

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639AW
- Make and model: Airbus A320-232
- Aircraft serial: 471
- System (JASC): 2700 · Flight Control System
- Part: Elac
- Part number: 3945122502
- Condition: Failed
- Location: Nr 1
- Part time: 8,762 hours
- Stage of operation: CR
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

BOS - FLT 2821 - AIR TURNBACK.  ELAC 1 FAILED IN-FLIGHT.  RESET NO GOOD.  REMOVED AND REPLACED ELAC 1 PER MM 27-93-34. SYSTEM CHECKS GOOD.  PART TOTAL CYCLES, 4,501.  (X)
